# SDR CHQA200800078

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 10,671 hours, 8,423 cycles
- Engine: Allsn AE3007A
- Engine time: 11,174 hours, 9,895 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Switch
- Part number: 4800112
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6360, CVG TO STL - DURING CLIMB IN ICING CONDITIONS, CREW RECEIVED AN E1 BLEED VALVE FAIL MESSAGE, WITH THE ASSOCIATED BLEED VALVE CLOSED AND WING ANTI-ICE FAIL MASTER WARNING.  THE CREW RAN THE APPROPRIATE QRH CHECKLISTS AND RETURNED TO CVG.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN CVG.  MAINTENANCE TROUBLESHOT THE FAULT THE PUSH BUTTON FOR THE NUMBER 1 BLEED SYSTEM.  AFTER REPLACING THE PUSH BUTTON, THE BLEED SYSTEM OPS CHECKED GOOD PER AMM 36-11-05.
